# SDR DXTA2020081183950

- Difficulty date: August 8, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N609QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605522
- Aircraft time: 13,039 hours, 10,187 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Circuit Card
- Part number: 661870726
- Part serial: 0285
- Condition: Defective
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR ANNUNCIATIOR DID NOT EXTINGUISH AFTER CLOSING DOOR.  OTHER INDICATION OF DOOR CLOSING WERE NORMAL.  REMOVED SUSPECTED FAULTY CABIN DOOR MONITOR PCB CARD NZ007 AND INSTALLED A REPAIRED CABIN DOOR MONITOR PCB CARD IAW AMM 24-50-01, & 52-70-00 OPERATIONAL TEST IS SATISFACTORY AT THIS TIME.
